# SDR IPXA202509171427

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 32,542 hours, 21,924 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA NR 1 WINDSHIELD HAS MATERIAL STREAKING DOWN WHICH CANNOT BE REMOVED BY MX. SAFETY OF FLIGHT ISSUE. DUE TO OBSCURING FIELD OF VIEW.
